Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 118, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Dec 25, 2015, 2:08 PM CST for Monroe County, Mississippi. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2015, 2:08 PM CST (20:08 UTC)
- Expired
- Dec 25, 2015, 5:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 18 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 3:00 PM CST | FLASH FLOOD | Amory, MS | FROM APPROX 630 AM CST UNTIL 630 PM CST APPROXIMATELY 10 INCHES OF RAIN FELL OVER MONROE COUNTY. 40 COUNTY ROADS HAVE BEEN CLOSED. 10 CITY STREETS IN AMORY CLOSED. 3 CITY STREETS HAVE BEEN CLOSED IN SMITHVILLE. 50 HOMES ARE INHABITABLE. APPROX 20 PEOPLE HAD TO |
| Dec 25, 3:34 PM CST | FLASH FLOOD | Amory, MS | LOCAL MEDIA REPORTS FLOODING ON AMORY ON SOUTH STREET. |
| Dec 25, 3:34 PM CST | FLASH FLOOD | Wren, MS | COUNTY EM REPORTS ONGOING EVACUATIONS THROUGHOUT THE COUNTY WITH MOST IN THE WREN AND SMITHVILLE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
082 WGUS54 KMEG 252008 FFWMEG MSC095-252300- /O.NEW.KMEG.FF.W.0118.151225T2008Z-151225T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 208 PM CST FRI DEC 25 2015 ...FLASH FLOOD EMERGENCY FOR NORTHERN MONROE COUNTY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WARNING FOR... MONROE COUNTY IN NORTHEASTERN MISSISSIPPI... * UNTIL 500 PM CST * AT 207 PM CST...DOPPLER RADAR ESTIMATES 4 TO 6 INCHES OF RAIN HAS OCCURRED IN THE PAST FOUR HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITONAL 2 TO 4 INCHES OF RAIN OVER THE NEXT 3 HOURS. THIS IS A FLASH FLOOD EMERGENCY FOR NORTHERN MONROE COUNTY! * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... AMORY...ABERDEEN...SMITHVILLE...PRAIRIE...NEW WREN...NETTLETON... HATLEY...GATTMAN...PARHAM...ATHENS...BIGBEE...QUINCY...BECKER... WISE GAP...SIPSEY FORK...GREENWOOD SPRINGS...WREN...SPLUNGE AND EAST ABERDEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER. && LAT...LON 3372 8872 3409 8872 3409 8820 3384 8824 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Dec 25, 10:56 AM CST, 3 hours 12 minutes earlier.
Area forecast discussion, Dec 25, 10:56 AM CST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1056 AM CST FRI DEC 25 2015
.UPDATE...
UPDATED TO CANCEL NORTHERN PORTIONS OF THE FLASH FLOOD WATCH AND
ADJUST POPS AND TEMPERATURES.
&&
.DISCUSSION...
A CONVECTIVELY REINFORCED SURFACE BOUNDARY HAS SHARPENED ACROSS
NORTHERN MISSISSIPPI AND MOVED VERY SLOWLY SOUTH SINCE EARLY THIS
MORNING. THIS AREA SHOULD REMAIN THE FOCUS FOR SHOWERS AND
THUNDERSTORMS THROUGH THIS EVENING WITH HEAVY RAINFALL. THIS WILL
INCREASE THE FLASH FLOODING THREAT OVER THESE LOCATIONS AS SEVERAL
INCHES OF RAINFALL WILL LIKELY FALL BENEATH TRAINING CONVECTION AS
THE LOW LEVEL JET IS MAINTAINED AND VEERS. IN ADDITION...A SEVERE
THUNDERSTORM POTENTIAL WILL CONTINUE THIS AFTERNOON FOR OUR
SOUTHERN TIER COUNTIES ALONG THE SOUTHERN EDGE OF THE CONVECTIVE
COMPLEX. THE PRIMARY SEVERE THREATS SHOULD REMAIN DAMAGING WINDS
AND ISOLATED TORNADOES.
FURTHER NORTH...A COOL AIRMASS HAS BECOME REINFORCED AS NORTHEAST
WINDS CONTINUE TO STRENGTHEN AND ADVECT COOLER AND DRIER AIR
SOUTHWARD. THIS AIRMASS HAS WORKED IN TO NORTHERN PORTIONS OF THE
EARLIER FLOOD WATCH AREA...THEREFORE THESE COUNTIES HAVE BEEN
REMOVED FROM THE WATCH AS THE THREAT FOR FLOODING RAINFALL HAS
ENDED. IN ADDITION...THE AIRMASS HAS BECOME QUITE STABLE IN THIS
REGION AND SINCE BETTER FORCING HAS SHIFTED SOUTHWARD...THE
CHANCES FOR RAINFALL WILL BE LOWER. POPS HAVE BEEN REDUCED ACROSS
THE NORTHERN TIER OF THE CWA THROUGH THIS AFTERNOON.
THE FRONT SHOULD REDEVELOP NORTHWARD ACROSS NORTHWEST PORTIONS OF
THE CWA LATER TONIGHT WITH THE WARM AND HUMID AIRMASS SURGING BACK
INTO MUCH OF THE CWA BY SATURDAY MORNING. DETAILS WILL BE PROVIDED
IN THE AFTERNOON FORECAST PACKAGE.
JLH
&&
.PREV DISCUSSION... /ISSUED 428 AM CST FRI DEC 25 2015/
DISCUSSION...
ACTIVE SPRING-LIKE WEATHER HAS RETURNED TO MUCH OF THE MIDSOUTH...IN
TIME FOR THE CHRISTMAS HOLIDAY.
EARLY MORNING SURFACE ANALYSIS SHOWED A STATIONARY FRONT ROUGHLY
ALONG THE I-40 CORRIDOR...SEPARATING MID/UPPER 60S DEWPOINTS OVER
NORTH MS...AND MID/UPPER 40S DEWPOINTS OVER NORTHEAST AR. THIS
FRONT WAS SERVING AS A FOCUS FOR ISENTROPIC ASCENT UNDER THE RIGHT
ENTRANCE REGION OF UPPER JET CORE OVER THE UPPER MIDWEST AND GREAT
LAKES. EXPECT COLD POOL DEVELOPMENT TO PUSH THE LEADING EDGE OF
THUNDERSTORMS EASTWARD INTO NORTHEAST MS THROUGH EARLY MORNING...WITH
LIMITED SEVERE WEATHER POTENTIAL OVER THE REMAINDER OF NORTH MS
AND WEST TN. ADDITIONAL REDEVELOPMENT OF THUNDERSTORMS IS EXPECTED
TONIGHT OVER NORTH MS AND THE I-40 CORRIDOR...AS LOW LEVEL WARM
ADVECTION REINTENSIFIES AHEAD OF APPROACHING MIDLEVEL HEIGHT FALLS.
HAVE CONTINUED THE FLASH FLOOD WATCH...WITH MINOR EXPIRATION TIME
ADJUSTMENT TO 6 AM SAT. THEREAFTER... HEAVY RAIN THREAT WILL LIFT
NORTH OF THE WATCH AREA...ON INTO SE MO AND WEST KY BY MIDDAY
SATURDAY. UNDER RIDGING ALOFT...SATURDAY/S HIGH TEMPS WILL
AVERAGE 25 TO 30 DEGREES ABOVE NORMAL ACROSS THE MIDSOUTH.
MODELS REMAIN IN AGREEMENT IN DROPPING A 540DM 500MB CLOSED LOW
INTO WEST TX BY MIDDAY SUNDAY. THE DOWNSTREAM SUBTROPICAL MOISTURE
PLUME WILL COMBINE WITH A SAGGING COLD FRONT TO CREATE A HEAVY
RAIN/FLASH FLOOD THREAT INTO NORTHEAST AR AND THE MO BOOTHEEL BY
SUNDAY MORNING. THE SURFACE COLD FRONT WILL DROP SOUTH... LIKELY
ORIENTED ALONG THE MS RIVER SUNDAY EVENING. HEAVY RAIN THREAT WILL
PREVAIL NORTH OF THE FRONT...UNDER STRONGLY DIFFLUENT FLOW ALOFT.
A SECOND FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS WEST OF THE
MS RIVER SUNDAY INTO EARLY MONDAY. DEPENDING ON EVENTUAL FRONTAL
POSITION...THE FLASH FLOOD WATCH MAY NEED EASTWARD EXTENSION.
THE UPPER LOW SHOULD LIFT THROUGH AR INTO SOUTHEAST MO MONDAY
MORNING. A QLCS MAY PRESENT A DAMAGING WIND THREAT SUNDAY NIGHT
INTO EARLY MONDAY.
FOLLOWING THE UPPER LOW/S EXIT MONDAY EVENING...A DRIER AIRMASS
WILL SPREAD INTO THE MIDSOUTH MONDAY NIGHT INTO EARLY TUESDAY.
INCREASING MIDLEVEL CLOUDINESS SHOULD BE THE MAIN IMPACT OF AN
UPPER LEVEL LOW LIFTING THROUGH THE MID MS RIVER VALLEY ON
WEDNESDAY. A REINFORCING COLD FRONT WILL FOLLOW THE EXITING UPPER
LOW... DROPPING LATE WEEK DEWPOINTS EVEN FURTHER. MIDSOUTH WEATHER
WILL LIKELY FEEL A LITTLE MORE SEASONAL AS WE BRING IN 2016.
PWB
&&
.AVIATION...
12Z TAFS
LEADING EDGE OF TSRA WILL GRADUALLY WORK INTO THE TUP VCNTY THIS
MORNING...AS MEM/MKL/JBR REMAIN NORTH OF A STATIONARY FRONT...UNDER
ANAFRONTAL RAINFALL WITH ISOLATED TS.
SURFACE WARM FRONT SHOULD RETURN NORTH TO JUST SOUTH OF AN MEM/MKL
LINE BY 00Z...WITH IFR LIKELY IMMEDIATELY NORTH OF THE BOUNDARY.
THE FRONT SHOULD LIFT TO NEAR JBR BY 12Z SATURDAY...WITH FLIGHT
CAT IMPROVING IN THE WARM SECTOR...WHERE TSRA ISN/T OCCURING EARLY
SATURDAY MORNING.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CHESTER-DECATUR-
HARDEMAN-HARDIN-HENDERSON-MCNAIRY.
&&Hazardous weather outlook, Dec 25, 11:02 AM CST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1102 AM CST FRI DEC 25 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-261915- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 1102 AM CST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF NORTHERN MISSISSIPPI THIS AFTERNOON. THIS THREAT WILL REMAIN SOUTH OF A LINE FROM CHARLESTON TO TUPELO MISSISSIPPI LINE. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING WILL ALSO CONTINUE THROUGH THIS EVENING ACROSS MUCH OF NORTHERN MISSISSIPPI INTO FAR SOUTHERN WEST TENNESSEE NEAR THE TENNESSEE RIVER. SEVERAL ADDITIONAL INCHES OF RAINFALL WILL BE LIKELY IN SOME AREAS. THERE MAY BE ADDITIONAL STRONG STORMS ACROSS PORTIONS OF THE MID SOUTH LATER TONIGHT AS THE WARM FRONT LIFTS BACK TO THE NORTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER EAST CENTRAL ARKANSAS AND NORTHWEST MISSISSIPPI SUNDAY AFTERNOON THROUGH MONDAY MORNING. DAMAGING WINDS...A FEW TORNADOES...LARGE HAIL AND HEAVY RAINFALL WILL BE POSSIBLE. A MARGINAL RISK OF SEVERE THUNDERSTORMS WILL PERSIST OVER THE REMAINDER OF THE MIDSOUTH THROUGH THE WEEKEND. THE THREAT OF FLASH FLOODING WILL INCREASE SUNDAY THROUGH EARLY MONDAY FOR AREAS WEST OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED AT TIMES THROUGH MONDAY. JLH
In the hours before
Local storm report, Dec 25, 11:40 AM CST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1140 AM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM FLASH FLOOD WREN 33.97N 88.60W
12/25/2015 MONROE MS AWOS
WATER UP TO SEVERAL HOUSES IN TOWN.
&&
JABLocal storm report, Dec 25, 11:55 AM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 AM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM TSTM WND DMG HOUSTON 33.90N 89.00W
12/25/2015 CHICKASAW MS BROADCAST MEDIA
TREES DOWN ON HUDDLESTON STREET.
&&
JABLocal storm report, Dec 25, 11:56 AM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1156 AM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD HOUSTON 33.90N 89.00W
12/25/2015 CHICKASAW MS BROADCAST MEDIA
WATER RUSHING OVER THE ROAD ON JEFFERSON STREET IN TOWN.
&&
JABLocal storm report, Dec 25, 11:57 AM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 AM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD 4 N HOUSTON 33.95N 89.00W
12/25/2015 CHICKASAW MS BROADCAST MEDIA
WATER RUNNING OVER COUNTY ROAD 31 NORTH OF TOWN.
&&
JABLocal storm report, Dec 25, 1:13 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
113 PM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD TREMONT 34.23N 88.25W
12/25/2015 ITAWAMBA MS BROADCAST MEDIA
ROADS ARE STARTING TO WASH OUT.
&&
JABLocal storm report, Dec 25, 1:15 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
115 PM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLASH FLOOD OKOLONA 34.01N 88.75W
12/25/2015 CHICKASAW MS BROADCAST MEDIA
CAR SUBMERGED.
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 7:48 PM CST | Special Weather Statement | MEG | Calhoun | 42 min |
| Dec 24, 8:18 PM CST | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 25 hr |
| Dec 24, 8:20 PM CST | River Flood Warning | MEG | Tunica | 28 days |
| Dec 24, 8:23 PM CST | River Flood Advisory | MEG | DeSoto | 4 days |
| Dec 24, 8:23 PM CST | River Flood Advisory | MEG | Coahoma, Tunica | 4 days |
| Dec 25, 12:51 AM CST | Severe Thunderstorm Warning | MEG | Coahoma | 24 min |
| Dec 25, 1:01 AM CST | Special Weather Statement | MEG | Tunica | 44 min |
| Dec 25, 1:14 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 31 min |
| Dec 25, 1:33 AM CST | Severe Thunderstorm Warning | MEG | Panola, Quitman | 27 min |
| Dec 25, 2:25 AM CST | Flash Flood Warning | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more | 3 hr |
| Dec 25, 2:32 AM CST | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 3 days |
| Dec 25, 2:32 AM CST | Special Weather Statement | MEG | Marshall | 28 min |
| Dec 25, 2:34 AM CST | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 26 min |
| Dec 25, 2:42 AM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tate | 33 min |
| Dec 25, 2:54 AM CST | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Union | 51 min |
| Dec 25, 3:07 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 38 min |
| Dec 25, 3:34 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Tippah | 41 min |
| Dec 25, 5:26 AM CST | Flash Flood Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tate, Tunica | 3 hr |
| Dec 25, 7:06 AM CST | Special Weather Statement | MEG | Monroe | 39 min |
| Dec 25, 7:15 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 45 min |
| Dec 25, 8:24 AM CST | Flash Flood Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Dec 25, 8:28 AM CST | Special Weather Statement | MEG | Lafayette | 32 min |
| Dec 25, 8:37 AM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 6 hr |
| Dec 25, 8:42 AM CST | Special Weather Statement | MEG | Chickasaw | 48 min |
| Dec 25, 8:49 AM CST | Special Weather Statement | MEG | Tallahatchie | 26 min |
| Dec 25, 9:07 AM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 53 min |
| Dec 25, 9:36 AM CST | River Flood Warning | MEG | Lafayette, Marshall, Union | 39 hr |
| Dec 25, 9:36 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 7 days |
| Dec 25, 9:57 AM CST | Special Weather Statement | MEG | Chickasaw | 33 min |
| Dec 25, 10:32 AM CST | Flash Flood Warning | MEG | Calhoun, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Dec 25, 10:48 AM CST | Areal Flood Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie | 3 hr |
| Dec 25, 12:01 PM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Monroe | 3 hr |
| Dec 25, 1:22 PM CST | Areal Flood Warning | MEG | Calhoun, Coahoma, Lafayette, Panola, Pontotoc, Quitman and 2 more | 6 hr |
| Dec 25, 2:13 PM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Pontotoc | 3 hr |
| Dec 25, 2:38 PM CST | River Flood Warning | MEG | Calhoun | 23 hr |
| Dec 25, 2:38 PM CST | River Flood Warning | MEG | Monroe | 5 days |
| Dec 25, 2:38 PM CST | River Flood Warning | MEG | Monroe | 5 days |
| Dec 25, 2:41 PM CST | Flash Flood Warning | MEG | Monroe | 3 hr |
| Dec 25, 2:41 PM CST | River Flood Warning | MEG | Tate, Tunica | 24 hr |
| Dec 25, 4:55 PM CST | Areal Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 14 hr |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.